MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.7MM MTX, 10MM; DENTAL IMPANT

ZIMMER DENTAL IMP TM 4.7MM MTX, 10MM; DENTAL IMPANT
Model Number TMMWB10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Additional 510k numbers: k113753 and k112160.A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external factors (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant could not be placed.Customer stated that the bone was not dense at the time.Implant was removed and no other implant was able to be placed.Tooth location 19.

Brand Name
IMP TM 4.7MM MTX, 10MM
Common Device Name
DENTAL IMPANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9776023
Report Number0002023141-2020-00463
Device Sequence Number1865786
Product Code DZE
UDI-Device Identifier00889024018907
UDI-Public(01)00889024018907(17)230829(1
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2023
Device Model NumberTMMWB10
Device Catalogue NumberTMMWB10
Device Lot Number1219478
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2020
Initial Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR